# SDR HNAA0700115

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 31,557 hours, 34,546 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 3261K13K12
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, GEAR DID NOT GO UP WHEN SELECTED.  ONLY GETTING INDICATION OF 3 GREEN AND 3 RED LIGHTS.  GEAR DID NOT GO UP.  REMOVED AND REPLACED RELAYS 3261 K-13 AND K2, ON 6/18/2007 SWUNG GEAR 10 TIMES IN HANGER FOR OP'S CHECK, OPS CHECK GOOD.
